skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Spectral Numerical Exterior Calculus Methods for Differential Equations on Radial Manifolds


Not provided.

; ORCiD logo
Publication Date:
Research Org.:
Univ. of California, Santa Barbara, CA (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
DOE Contract Number:  
Resource Type:
Journal Article
Journal Name:
Journal of Scientific Computing
Additional Journal Information:
Journal Volume: 76; Journal Issue: 1; Journal ID: ISSN 0885-7474
Country of Publication:
United States

Citation Formats

Gross, B., and Atzberger, P. J. Spectral Numerical Exterior Calculus Methods for Differential Equations on Radial Manifolds. United States: N. p., 2017. Web. doi:10.1007/s10915-017-0617-2.
Gross, B., & Atzberger, P. J. Spectral Numerical Exterior Calculus Methods for Differential Equations on Radial Manifolds. United States. doi:10.1007/s10915-017-0617-2.
Gross, B., and Atzberger, P. J. Mon . "Spectral Numerical Exterior Calculus Methods for Differential Equations on Radial Manifolds". United States. doi:10.1007/s10915-017-0617-2.
title = {Spectral Numerical Exterior Calculus Methods for Differential Equations on Radial Manifolds},
author = {Gross, B. and Atzberger, P. J.},
abstractNote = {Not provided.},
doi = {10.1007/s10915-017-0617-2},
journal = {Journal of Scientific Computing},
issn = {0885-7474},
number = 1,
volume = 76,
place = {United States},
year = {2017},
month = {12}

Works referenced in this record:

Finite Element Exterior Calculus for Evolution Problems
journal, June 2017

Finite element exterior calculus: from Hodge theory to numerical stability
journal, January 2010

  • Arnold, Douglas N.; Falk, Richard S.; Winther, Ragnar
  • Bulletin of the American Mathematical Society, Vol. 47, Issue 2
  • DOI: 10.1090/S0273-0979-10-01278-4

Relaxation dynamics of fluid membranes
journal, March 2009

Hydrodynamic coupling of particle inclusions embedded in curved lipid bilayer membranes
journal, January 2016

  • Sigurdsson, Jon Karl; Atzberger, Paul J.
  • Soft Matter, Vol. 12, Issue 32
  • DOI: 10.1039/C6SM00194G

Finite element exterior calculus, homological techniques, and applications
journal, May 2006

Subdivision exterior calculus for geometry processing
journal, July 2016

  • de Goes, Fernando; Desbrun, Mathieu; Meyer, Mark
  • ACM Transactions on Graphics, Vol. 35, Issue 4
  • DOI: 10.1145/2897824.2925880

On the geometric character of stress in continuum mechanics
journal, June 2007

  • Kanso, Eva; Arroyo, Marino; Tong, Yiying
  • Zeitschrift für angewandte Mathematik und Physik, Vol. 58, Issue 5
  • DOI: 10.1007/s00033-007-6141-8

Geometric Aspects of Currents and Distributions
journal, July 1955

The chain collocation method: A spectrally accurate calculus of forms
journal, January 2014

Polynomial Interpolation and Hyperinterpolation over General Regions
journal, November 1995

Hyperinterpolation on the Sphere at the Minimal Projection Order
journal, June 2000

Constructive Polynomial Approximation on the Sphere
journal, March 2000

  • Sloan, Ian H.; Womersley, Robert S.
  • Journal of Approximation Theory, Vol. 103, Issue 1
  • DOI: 10.1006/jath.1999.3426

Regularized Least Squares Approximations on the Sphere Using Spherical Designs
journal, January 2012

  • An, Congpei; Chen, Xiaojun; Sloan, Ian H.
  • SIAM Journal on Numerical Analysis, Vol. 50, Issue 3
  • DOI: 10.1137/110838601

Quadratures on a sphere
journal, January 1976

Computing Fourier Transforms and Convolutions on the 2-Sphere
journal, June 1994

FFTs for the 2-Sphere-Improvements and Variations
journal, July 2003

  • Healy, D. M.; Rockmore, D. N.; Kostelec, P. J.
  • Journal of Fourier Analysis and Applications, Vol. 9, Issue 4
  • DOI: 10.1007/s00041-003-0018-9

Efficient spherical harmonic transforms aimed at pseudospectral numerical simulations: EFFICIENT SPHERICAL HARMONIC TRANSFORM
journal, March 2013

  • Schaeffer, Nathanaël
  • Geochemistry, Geophysics, Geosystems, Vol. 14, Issue 3
  • DOI: 10.1002/ggge.20071

Delaunay Hodge star
journal, February 2013

  • Hirani, Anil N.; Kalyanaraman, Kaushik; VanderZee, Evan B.
  • Computer-Aided Design, Vol. 45, Issue 2
  • DOI: 10.1016/j.cad.2012.10.038

Comparison of discrete Hodge star operators for surfaces
journal, September 2016

SymPy: symbolic computing in Python
journal, January 2017

  • Meurer, Aaron; Smith, Christopher P.; Paprocki, Mateusz
  • PeerJ Computer Science, Vol. 3
  • DOI: 10.7717/peerj-cs.103